# SDR CA151215007

- Difficulty date: November 30, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Piper PA-28-140
- Aircraft time: 7,735 hours
- Engine: Pwc PW127F
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) THE OPERATOR INVESTIGATED FOR AN OIL ODOR IN CABIN ISSUE SINCE OCTOBER 26TH. EXTENSIVE TROUBLESHOOTING WAS PERFORMED TO IDENTIFY THE PROBLEM.  THE FSR RECOMMENDED TO REMOVE THE ENGINE FOR FURTHER INVESTIGATION.
